RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2010, Volume 87, Issue 3, Pages 468–471 (Mi mz8678)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

Averaged Modulus of Continuity and Bracket Compactness

Yu. V. Malykhin

Steklov Mathematical Institute, Russian Academy of Sciences

Keywords: averaged modulus of continuity, bracket compactness, uniform law of large numbers, one-sided approximation, translation invariance

DOI: https://doi.org/10.4213/mzm8678

Full text: PDF file (320 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2010, 87:3, 440–443

Bibliographic databases:

Received: 01.09.2009

Citation: Yu. V. Malykhin, “Averaged Modulus of Continuity and Bracket Compactness”, Mat. Zametki, 87:3 (2010), 468–471; Math. Notes, 87:3 (2010), 440–443

Citation in format AMSBIB
\Bibitem{Mal10}
\by Yu.~V.~Malykhin
\paper Averaged Modulus of Continuity and Bracket Compactness
\jour Mat. Zametki
\yr 2010
\vol 87
\issue 3
\pages 468--471
\mathnet{http://mi.mathnet.ru/mz8678}
\crossref{https://doi.org/10.4213/mzm8678}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2761605}
\zmath{https://zbmath.org/?q=an:05791069}
\transl
\jour Math. Notes
\yr 2010
\vol 87
\issue 3
\pages 440--443
\crossref{https://doi.org/10.1134/S0001434610030181}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000279034600018}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77953982730}


Linking options:
  • http://mi.mathnet.ru/eng/mz8678
  • https://doi.org/10.4213/mzm8678
  • http://mi.mathnet.ru/eng/mz/v87/i3/p468

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. V. Malykhin, “Bracketing Entropy and VC-Dimension”, Math. Notes, 91:6 (2012), 800–807  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:599
    Full text:85
    References:38
    First page:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019